# SDR AALA20130329027

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 85,835 hours, 13,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR ENTRY EMERGENCY LIGHT FLICKERS.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR ENTRY EMERGENCY LIGHT.  OPS CHECK NORMAL.
